# SDR AWXA200500444

- Difficulty date: April 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 71,895 hours, 28,199 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: BAC312N582712
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING ACCOMPLISHMENT OF SB 757-54A0039 A 1.375 INCH CRACK WAS FOUND ON NR 2 ENGINE PYLON UPPER SPAR WEB.  MAINTENANCE STOP DRILLED CRACK ON NR 2 ENGINE PYLON UPPER SPAR WEB; PERFORMED HFEC INSPECTION TO VERIFY CRACK CONTAINED; FABRICATED 2 EACH DOUBLERS; INSTALLED REPAIR PARTS IAW ER 19-5450-05099-HF2.
